# SDR AALA20110914TUL02

- Difficulty date: September 14, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 34,435 hours, 16,415 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 240 LONGERON 19 LEFT DENTED.  REMOVED CLASS 2 REPAIR AND INSTALLED PERMANENT CLASS 1 EXTERNAL DOUBLER REPAIR PER SRM 53-04-05 FIGURE 5 SHEETS 1-2 AND 7 THROUGH 10.
